MathSciNet Relay Station
MathSciNet bibliographic data
MR2332941 (2008d:35003) 35A15 (34C15)
He, Ji-Huan Variational iteration method—some recent results and new interpretations. J. Comput. Appl. Math. 207 (2007), no. 1, 3–17.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement